# SDR 69959

- Difficulty date: March 25, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 16,513 hours, 31,489 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Inverter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ELECTRICAL SMELL IN COCKPIT.  FIRST OFFICER OBSERVED SMOKE FROM AVIONICS BAY AREA.  ALL AIRCRAFT SYSTEMS WERE OPERATING NORMALLY.  REMOVED AND REPLACED INVERTER.  NR 1 INVERTER WIRING AT A226 PANEL BROKEN AND LOOSE CAUSING ARCING. REPAIRED WIRING AS REQUIRED AND INVERTER. OPS CHECK SATISFACTORY.
